# SDR C2XA00IA192

- Difficulty date: July 4, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 12024188001
- Condition: Disconnected
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3581 - THE CREW REPORTED THAT THE LEFT FORWARD NOSE GEAR DOOR WOULD NOT CLOSE AND A LOUD NOISE COMING FROM THE NOSE LANDING GEAR COMPARTMENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE RECONNECTED THE LEFT FORWARD NLG DOOR AND OPERATIONAL CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
